# SDR 07FDEA04010

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6557568950
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT "Z" ANGLE HAS CORROSION IN 2 LOCATIONS FROM STA 950B TO   950E, RBL 24, WL 156  BLENDED CORROSION ON  "Z" ANGLE STA 950B OUT OF LIMITS PER SRM 51-40-3.  BLEND CORROSION AT STA 950D.  REMOVED  .005' FROM ORIGINAL THICKNESS OF .056, WITHIN LIMITS REF SRM 53-10-1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
